so i saw my derm a few days ago and he upped my claravis dose to 60 a day from 40. not too shabby. my skin feels a lot smoother but it's definitely breaking out hard core this whole last week. like i never break out on the apples of my cheeks...but i've got HUGE nodules that look like headlights. they're swollen and red and awful. the left one yesterday even was so swollen that it was impairing my vision. like it rose up that much, i looked like i got punched in the eye.and breaking out is so annoying. same bat time, same bat place.30mg 2x a day. AQUAPHOR is a flippin' miracle. my lips get so dry if i even skip a few hours without reapplying. chapstick is great too but i love how aquaphor feels and it lasts a long time. so far no issues with dry eyes / contact lenses. my hair doesn't get as greasy, which is totally fine with me haha my skin is quite dry and i'm applying body lotion much more frequently. however if a little dry skin for half a year is all it takes, i'm more than happy to oblige.oh and i biked 20 miles last night!! i heard some people get muscle aches from accutane but so far today my ass just hurts from that freakin seat! i can't believe i've been on this for a whole month and i can't wait to be clear by christmas! hopefully even thanksgiving though i wouldn't mind an extra month on it just to make sure i never get this acne again. i'll be a senior in college but by graduation and my best friend's wedding (both in may), i'll have perfectly even skin!! seriously what a relief this will be.derm said i should see major changes by my birthday yayyy!! i'll be 22 and hopefully have beautifully clear skin. let's see how august and september go then, eh?